Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
179 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Does Miralax cause swelling and cramps in the feet and legs?

Can Miralaxcause swelling in feet, legs and cause night cramps. I had surgery in August for a damage kidney and they removed Stent yesterday. Urologist did not feel like the kidney was the cause of my surgery. Also, my blood pressure is very high after surgery even though they put me on blood pressure medicine. I just need help, thank you.
Thu, 15 Feb 2018
Report Abuse
Pathologist and Microbiologist 's  Response
Hi

Greetings from HealthcareMagic!


Miralax is a safe medication. It may be having some side effects like swelling and cramps. So no need to worry. Stent is removed easily, so your surgery is very successful it seems. Side effects are temporary, so take care of your core problem.(kidney disease). Blood pressure will be high after surgery, it is not a big issue. In a coarse of time it will come down.

In case of surgeries, it takes some time to heal all the things. Hope for a good and speedy recovery.

Take Care!

Regards
Dr. VAMSI KRISHNA CHITTIMOJU,
Pathologist and Microbiologist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I have been dx w IBS-C. I was recently put Lissness but it didn t seem to help so I still take miralax everyday. Last weekend I developed swelling...